Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to ``Generalized means''


Author: Fred B. Wright
Journal: Trans. Amer. Math. Soc. 100 (1961), 370
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1961-0154108-9
Correction: Trans. Amer. Math. Soc. 100 (1961), 370.
Original Article: Trans. Amer. Math. Soc. 100 (1961), 370.
MathSciNet review: 0154108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, to appear. MR 0154961 (27:4904)
  • [2] P. R. Halmos, Recent progress in ergodic theory, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 70-80. MR 0122959 (23:A290)
  • [3] E. A. Michael, Notices Amer. Math. Soc. vol. 8 (1961) p. 149.
  • [4] F. B. Wright, Generalized means, Trans. Amer. Math. Soc. vol. 98 (1961) pp. 187-203. MR 0154107 (27:4066a)
  • [5] -, Convergence of quantifiers and martingales, Illinois J. Math., to appear. MR 0141614 (25:5012)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0154108-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society